# SDR AMTA200600673

- Difficulty date: November 19, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 REVERSER LIGHT ON IN FLIGHT, DURING CLIMB THROUGH 7000.  (K) REMOVED AND REPLACED NR 2 T/R CONTROL VALVE MODULE REF MM 783401.  OPS AND LEAK CHECK GOOD.  (M)
